I am a 47 year old male. I had a Quad bypass surgery 4 month ago. I am currently taking 40 mg Lipitor, 325 mg Aspirin, 12.5 mg Metoprplol and 2.5 mg Lisinopril.
The only risk factor I had was hi Cholesterol. I have changed my diet tremendously. As a result in combination with my medication my LDL has dropped to 75. My HDL also dropped to 27 from 39. My doctor is worried about my HDL being too low. I also exercise by walking 4.5 miles in 80 minutes 6 days a week.
I have few questions to ask,
1. How can I raise my HDL without more medication?
2. Is it possible to get off all the medication without having risks?
3. I played soccer regularly before the surgery and my doctor has said I can play soccer again and even play harder than before. Is it necessary to do a stress test before starting playing soccer again?
4. What are the risks to my heart if I start playing soccer and play hard?
5. I also get lightheaded only after i getup from lying down position which I didn't have before surgery. Can this be due to the medication?
Exercise can raise your hdl, ask the doc about vytorin instead of lipitor, it will drop your ldl more than lipitor. The blood pressure meds can make you light headed just as you describe, that will go away after a bit of time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.